Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Infant getting rashes upon exposure to methamphetamine and marijuana. What to do?

I have a 15 month old grndbaby that has been exposed to meth chemicals and marijuana. He has since developed red bumps with a hard center and yellow head. They are extremely tender. They first appeared as little red bumps only on his stomach and lower body, when they turn into pumps they always appear 2 at a time. Currently he has 2 one on each hip/thigh in the front on his lower stomach like where his diaper would close. They have quadrupled in size in 12 hours.
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I have two things to recommend.
1. Please stop exposure of the baby to these substances.
2. Please take the baby to a pediatrician for the necessary investigations and examinations.
These two recommendations are necessary and important.

I hope you do these as soon as possible. Take care and have a lovely day!
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor